# SDR FDEA202306060997

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N848FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 66258
- Aircraft time: 5,605 hours, 987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: L, O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT BURNT OUT IN SUPERNUMERARY  AREA   REPLACED EMERGENCY BULB ON SUPERNUMERARY AREA PER                      AMM : 33-51-03-2
